# SDR AALA972083

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1521-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT 2 ANGLE CORROSION FROM STATION 1521 TO STATION 1701.  INSTALLED NEW 2 ANGLE FROM STATION 1521 TO STATION 1701 SRM 53-70-00.  (M)
